# SDR SWIA202265896

- Difficulty date: April 19, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CRACKED AT ACCESS PANEL 832AL     (C-CHECK RO 6/6/2022)    COMPLIED REO 670-52-11-1291, REV-- DATE 2022-04-29 STEPS 1 TO 17. REPAIR TO PAX DOOR INNER SKIN BETWEEN FS310.00-FS320.163 AND ABOVE DATUM #1. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
